# SDR WX0A071230

- Difficulty date: June 6, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED LBL 22 STATION 218 TO STATION 260.  REMOVED DAMAGED SEAT TRACK; LOCATED DRILLED AND INSTALLED A REPLACEMENT SEAT TRACK IAW MD80 SRM 51-30-1.
